# SDR AUS20010950

- Difficulty date: August 30, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Band
- Part number: 2161182
- Condition: Broken
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NO3 ENGINE BLEED BAND BROKEN IN AREA UNDER ACTUATOR BODY.
